# SDR DALA1319369212

- Difficulty date: October 5, 2010
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 37,599 hours, 20,131 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: SR905500006
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER RT UPPER AFT SKIN PANEL DAMAGED.   REPAIRED IAW ERA 477402-14.
